# SDR ZZDA5323297

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND AFT FUSELAGE HAS CORROSION AT CIRCUMFERENTIAL SKIN BUTT JOINT STA 1016, STR 26R WITH LAP SEAM LIFTING AT STR 28L, FOUND TO BE BEYOND LIMITS.  REMOVED FASTENERS, REMOVED CORROSION, MATERIAL LOSS WITHIN LIMITS FROM STR 27L TO STR 26R IAW B 737 SRM 53-30-1.  REPAIRED CORRODED AREA BETWEEN STR 25 - STR 26L IAW B 737 SRM 53-30-3, REPAIRED CRACKED STR NR 5L, IAW B 737 SRM 53-10-3, ALODINED AND PRIMED IAW B 737 SRM B 737 51-10-6.  REINSTALLED FASTENERS IAW B 737 SRM 51-30-2.  (X)
